# SDR SWIA2024120301346

- Difficulty date: October 5, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 44,218 hours, 32,889 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Grooved
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE ON THE FUSELAGE SIDE  LAND 27 IS GROOVED.      (C-CHECK RO 11/30/2024)    REPAIRED PAX DOOR HINGE FUSELAGE SIDE LAND #27 IAW CRJ 700 SRM 53-21-23-201-010-A01 TYPE IV. COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2C10) AND FORM M-337.
